| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 2, 2008, no. 5-8


E. Turhan, G. Altay
      Geometric structure of Lorentzian three dimensional Heisenberg group
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 205-216.

T. Kimura, H. Nakazato
      Topological properties of the numerical range of matrix polynomials
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 217-221.

A. Aljouiee
      On the Brauer monoids
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 223-238.

D. Yau
      Cohomology for morphisms of Yetter-Drinfel'd and Hopf modules
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 239-252.

S. M. Fakhruddin
      Faithfully flat extensions of a commutative ring
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 253-264.

M. Gupta, R. K. Sharma, J. B. Srivastava
      On groups and their weight
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 265-275.

F. Russo
      A note on just-non-\mathfrak{X} Groups
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 277-290.

F. Russo
      Some groups whose proper quotients have minimax conjugacy classes
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 291-299.

F. Russo
      A note on the quasicenter of a group
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 301-313.

M. Ayad, N. Ali
      On composite polynomials
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 315-326.

A. Daneshkhah, S. H. Alavi
      A new characterization of the simple group G_2(5)
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 327-337.

D. A. Romano
      A theorem on band anticongruence on ordered semigroup
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 339-347.

R. Ezhilarasi, S. Sriram
      Intuitionistic fuzzy ideals of subtraction algebras
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 349-356.

A. Chandid, A. Rochdi
      Mutations of absolute valued algebras
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 357-368.

L. Noui, N. Midoune
      K-Forms of 2-step splitting trivectors
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 369-382.

Yue-Hua Liu, Lu-Ming Shen
      Arithmetic and metric properties of p-adic alternating Engel series expansions
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 383-393.

Yaqiong Cui, Xiuyun Guo
      Influence of the semi cover-avoiding property on the structure of finite groups
      International Journal of Algebra, Vol. 2, 2008, no. 5-8, 395-402.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |